# SDR ABXA9700168

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: S2210370P4109
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244 R2, FOUND LEFT OUTBOARD MAIN LANDING GEAR DOOR ARTICULATING CRANK PIVOT POINT WORN.  REPLACED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
